Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering with food poisoning, vomiting and diarrhea subsided, severe leg cramps. How long will they last?

I am fighting food poisoning that began last night. The vomiting stopped last and diarrhea about late afternoon. I ve had bananas and crackers with Gatorade. The only symptom I can t find relief is leg cramps . How long should they last? Any home remedies for leg cramps besides warm compression which I ve done with little relief.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic.

The leg cramps is most likely due to dehydration and salt loss due to your diarrhoea. I would advise you to take plenty of fluids and Oral Rehydration Solution (ORS) - which will be able to replace your water and salt loss. If this is followed, then your cramps should subside within a day or two. If you can't get ORS, then you can add a pinch of salt to your fluids and also take pottassium rich foods like bananas, tender coconut, etc.

Best wishes,
Dr. Sheeba Stephen
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor